Pohozaev-Ôtani type inequalities for weak solutions of quasilinear elliptic equations with homogeneous coefficients

Pages: 643 - 652, Issue Special, September 2011

 Abstract        Full Text (352.3K)              

Takahiro Hashimoto - Meteorological College, 7-4-81, Asahi0cho, Kashiwa, Chiba, 277-0852, Japan (email)

Abstract: In this paper, we are concerned with the following quasilinear el- liptic equations:

Keywords:  elliptic equation, quasilinear, nonexistence
Mathematics Subject Classification:  Primary: 35J25; Secondary: 35J20, 35J70.

Received: July 2010;      Revised: March 2011;      Published: October 2011.